| Model Number |
WW1030EN |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product sample was received for evaluation.Visual and functional testing were performed.The product was found to be in good physical condition.The reported problem was able to be duplicated and determined to be caused by impact by the customer.The root cause of the reported issue was found to be that the monitor was severely impacted.A device history record (dhr) is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the top light not alarming when activated.No patient injury was reported.